# SDR REXA2014040100345

- Difficulty date: April 1, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 29,684 hours, 26,996 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Defective
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT FAILS G SWITCH TEST DURING CL600-2B19 ELT 12 MONTH CHECK.  REMOVED ELT 110-4 PN - 453-0150 SN - 70146 IAW DDG 25-62-01- IAW CRJ AMM 25-62-01.  TRANSFERRED TO DEFERRAL LIST IAW MEL 25-62-01 CAT A.  INSTALLED PLACARD & UPDATED MM02.
